# SDR USAA2012071600013

- Difficulty date: June 19, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACK ON LONGITUDINAL FLOORBEAM AT BS 665, WL 207, RBL 24.8.  REPAIRED LONGITUDINAL FLOORBEAM AT BS 665, WL 207, RBL 24.8 IAW EA 130907.
